MathSciNet Relay Station
MathSciNet bibliographic data
MR2160485 93D15 (93C23)
Zhang, Xian-Ming; Wu, Min; She, Jin-Hua; He, Yong Delay-dependent stabilization of linear systems with time-varying state and input delays. Automatica J. IFAC 41 (2005), no. 8, 1405–1412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement